# SDR SWAA2012050803781

- Difficulty date: April 27, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 62,871 hours, 53,140 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C17314
- Condition: Cracked
- Location: Bs 380 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 380, STR 22L.  REMOVED AND REPLACED STRINGER CLIP IAW SRM.
